Search Results

There are 7500746 results for: content related to: Tables for the Friedman rank test

  1. A nonparametric test for Type I censored data: r samples

    Canadian Journal of Statistics

    Volume 22, Issue 1, March 1994, Pages: 149–162, G.F. Atkinson and K. Mount

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315830

  2. Estimation in the presence of incidental parameters

    Canadian Journal of Statistics

    Volume 10, Issue 2, June 1982, Pages: 121–132, Tak K. Mak

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3314904

  3. A unified approach to estimation of nonlinear mixed effects and Berkson measurement error models

    Canadian Journal of Statistics

    Volume 35, Issue 2, June 2007, Pages: 233–248, Liqun Wang

    Version of Record online : 17 FEB 2009, DOI: 10.1002/cjs.5550350203

  4. Generalized Laplacian approximations in Bayesian inference

    Canadian Journal of Statistics

    Volume 23, Issue 4, December 1995, Pages: 399–410, John S. J. HSU

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315383

  5. Minimax estimation of a lower-bounded scale parameter of a gamma distribution for scale-invariant squared-error loss

    Canadian Journal of Statistics

    Volume 23, Issue 3, September 1995, Pages: 245–256, Constance Van Eeden

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315365

  6. A robust alternative to the normal distribution

    Canadian Journal of Statistics

    Volume 10, Issue 2, June 1982, Pages: 89–102, D. L. McLeish

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3314901

  7. Bayesian estimates of predictive value and related parameters of a diagnostic test

    Canadian Journal of Statistics

    Volume 20, Issue 3, September 1992, Pages: 311–321, Ma G. Viana and V. Ramakrishnan

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315318

  8. Truncated sequential medical trials involving paired data

    Canadian Journal of Statistics

    Volume 15, Issue 4, December 1987, Pages: 363–374, A. John Petkau

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315255

  9. Likelihood inference for small variance components

    Canadian Journal of Statistics

    Volume 28, Issue 3, September 2000, Pages: 517–532, Steven E. Stern and A. H. Welsh

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315962

  10. Relations between statistics for testing exponentiality and uniformity

    Canadian Journal of Statistics

    Volume 14, Issue 2, June 1986, Pages: 177–180, Iain D. Currie and Michael A. Stephens

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3314662

  11. A bayesian estimator for the dependence function of a bivariate extreme-value distribution

    Canadian Journal of Statistics

    Volume 36, Issue 3, September 2008, Pages: 383–396, Simon Guillotte and François Perron

    Version of Record online : 5 JAN 2010, DOI: 10.1002/cjs.5550360304

  12. Analysis of overdispersed paired count data

    Canadian Journal of Statistics

    Volume 24, Issue 3, September 1996, Pages: 319–326, Hyun Suk Lee

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315742

  13. Comparison of efficient L- and R-estimators of location

    Canadian Journal of Statistics

    Volume 14, Issue 1, March 1986, Pages: 75–79, Sorana Froda

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315039

  14. A Bayesian method for classification and discrimination

    Canadian Journal of Statistics

    Volume 20, Issue 4, December 1992, Pages: 451–461, Michael Lavine and Mike West

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315614

  15. Testing independence with additional information

    Canadian Journal of Statistics

    Volume 19, Issue 1, March 1991, Pages: 103–108, François Perron

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315540

  16. On the asymptotic distributions of high-order spacings statistics

    Canadian Journal of Statistics

    Volume 17, Issue 4, December 1989, Pages: 419–426, P. Guttorp and R. A. Lockhart

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315481

  17. Minimax-variance L- and R-estimators of location

    Canadian Journal of Statistics

    Volume 18, Issue 1, March 1990, Pages: 47–57, Douglas P. Wiens

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315416

  18. Tests based on equivariant estimators

    Canadian Journal of Statistics

    Volume 13, Issue 3, September 1985, Pages: 211–216, Louis-Paul Rivest

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3315151

  19. Is statistics singular or plural?

    Canadian Journal of Statistics

    Volume 16, Issue S1, August 1988, Pages: 1–8, I. P. Fellegi and M. B. Wilk

    Version of Record online : 21 MAY 2009, DOI: 10.2307/3315212.o

  20. Une application des méthodes séquentielles aux tests de permutations

    Canadian Journal of Statistics

    Volume 10, Issue 3, September 1982, Pages: 173–180, Mario Lefebvre

    Version of Record online : 18 DEC 2008, DOI: 10.2307/3556180